# SDR CA120716010

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,605 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE DAILY INSPECTION THE PILOT NOTICED THE SKIN ON THE TAIL ROTOR BLADE T/E WAS DELAMINATED, THE SKIN HAD SEPARATED. THE ACFT WAS GROUNDED, MAINTENANCE STAFF INSPECTED THE BLADE AND CONFIRMED THE DEFECT.  A NEW BLADE WAS ORDERED AND INSTALLED.  MFG PRODUCT SUPPORT WAS CONTACTED AND INFORMED OF THE DEFECT.  THEY HAVE REQUESTED WE SEND THE AFFECTED BLADE TO THEM FOR INVESTIGATION .
